Posted by 49er on February 6, 2009, at 4:16:35
In reply to SERATONIN SYNDROME! - treatment resistance - BPII, posted by Garnet71 on January 24, 2009, at 9:22:51
When I was on Remeron and Doxepin (I am now just on Doxepin as I am tapering off of my meds), I had a day where I hadn't felt so clear minded in months. My normal cravings for sweets were non existent.
When I got home, instead of normally struggling to get anything done as I would normally do, I effortlessly got tasks done for a couple more hours.
Wow, says me, that new marine fish oil is awesome that I am taking. Yeah, it is expensive but if I am having days like this, the cost is worth it.
But finally, as I prepared my nighttime meds, I discovered the true answer as to why I had had such a great day. I had forgotten to take my meds the night before.
The reason I slept without the aid of the nighttime meds was that I was so tired due to not sleeping for two nights previously.
Anyway, as tempting as it was to cold turkey the meds, I didn't do it because while you may feel good initially, down the road, that can cause extreme problems and I certainly didn't want to take that risk. So back to slow tapering and the fun that comes from withdrawal.
I guess my point is that I don't think the issue you discuss is strictly limited to SSRIS based on my experience.
Hope your good fortune continues.